# SDR NWAA073949868

- Difficulty date: December 3, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 67,147 hours, 63,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 836SD620
- Part serial: 868
- Condition: Leaking
- Location: Hyd Edp
- Part time: 67,147 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM FLUID QUANTITY DROPPED TO ZERO DURING TAXI FOR TAKEOFF.  COM PROCEDURES WERE COMPLIED WITH.  DUE TO A POSSIBLE LOSS OF BRAKING ACTION THE AIRCRAFT WAS TOWED BACK TO THE GATE.  MAINTENANCE FOUND THAT THE NR 4 POSITION UPPER BRAKE FUSE WAS BROKEN AND HAD COME APART.  THE FUSE WAS REPLACED AND LEAK CHECKED.  THE ELECTRIC HYDRAULIC PUMP, THE ENGINE DRIVEN HYDRAULIC PUMP, THE HYDRAULIC FLUID QUANTITY LIMITER, AND THE FILTERS FOR THE RIGHT HYDRAULIC SYSTEM WERE ALL REPLACED.  ASSORTED HYDRAULIC LINES WERE ALSO REPLACED.  FUNCTIONAL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
